# SDR USAA2013032100011

- Difficulty date: March 19, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 60,539 hours, 22,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - FWD ENTRANCE AISLE EMERGENCY LIGHT LENS BROKEN.  REMOVED AND REPLACED FWD ENTRANCE AISLE EMERGENCY LIGHT.
